# SDR YENA2024021900282

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 147 hours, 33 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Vibration
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#2715, JFK-LAX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'VIBRATIO IN RUDDER PEDDALS IN FLIGHT- WHEN > 190 KTS- CA AND F/O SIDE - NO OTHER ANOMALES NOTED WITH FLIGHT CONTROLS. NO CHANGE W/ AUTO PILOT ON - OFF. VIBRATION SURVEY COMPLETED; REF LG PG 3831272-2 (PERFORMED CHECK OF RUDDER TRAILING EDGE PLAY IAW AMM 27-24-00-200-002-A. RUDDER DEFLECTION UNDER GREEN AT 9.45MM, YELLOW 9.29MM, AND BLUE WAS AT 9.98MM. WELL WITHIN LIMITS ON ALL THREE SYS.) BACKLASH PERFORMED ON RUDDER, PERFORMED FOLLOWING TESTS: IAW MM 22-61-00-710-001-A  ARTIFICIAL AND RUDDER TRVL LIMT TEST, IAW MM 22-60-00710-002-A. OPS TEST OF AUTO CHNG OVER FUNCTION OF FAC1 AND FAC 2, IAW MM 22-60-00-810-807-A. POSITION FEED TRANSDUCERS POWER LOSS ALL TEST OK AT THIS TIME. '
